# SDR DALA2015032302311

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTIVITIES. DAMAGE BORES ON RIBS STA XOS 286, 332 AND 380 AT RT SLAT PANEL NR 3.  DAMAGE ON RIB STA XOS=332 WAS REWORKED AND MEASURED WITH ID 0.938, 4 HOLES, THEREFORE LIMITS OF MAXIMUM REWOK HOLE DIAMETER IAW SRM 57-02, PAR 9 C (1). BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR. 9 C, 1, 2. DAMAGE ON RIB`S STA XOS= 286, 380 WERE REPAIRED IAW AND ER/A 533331-14 REV ORIGINAL.
